Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of valsartan-hydrochlorothiazide oral.

Overall User Ratings

37 Total User Reviews

User Reviews

1-5 of 37 Next»
Condition: High Blood Pressure
9/17/2014 2:31:57 PM

Reviewer: french48, 55-64 Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 1

Comment:
My blood pressure has gone way up. I didn't realize my pharmacy switched this until I went to doc with coughing and chest issues. I have also noticed dizziness and nausea. Switching back. You can get a card for $4 through Diovan. Do not take these meds

Condition: High Blood Pressure
7/19/2014 10:30:17 PM

Reviewer: valsartan hctz 160/25, 75 or over on Treatment for 1 to 6 months (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
I have been having coughs about 3 to 4 times a day sometimes about 3 4 hours apart, cough two/three times then ok. Is coughing associated with Valsartan??

Condition: High Blood Pressure
1/22/2014 11:22:11 PM

Reviewer: Branny, 75 or over Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 1

Comment:
I have decreased urination,itching a lot, drymouth. I asked the dr to change the medication, but she says you are doing fine on it. I drink a lot of fluids counting milk, water and tea (one cup). At times, ihave palpitations and have taken 250mg. Of magnesium. Blood work showed low onmagnesium. Going to have it checked agai . One GP Dr told me not to drink a lot of water when my Ankles wer ... Show Full Comment

Condition: High Blood Pressure
1/12/2014 9:08:37 PM

Reviewer: 65-74 Female on Treatment for 5 to less than 10 years (Patient)

Effectiveness

Current Rating: 3

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 3

Comment:
Don't know why my legs twitch.

Condition: High Blood Pressure
12/28/2013 1:01:23 AM

Reviewer: lulularson1, 55-64 Female on Treatment for 6 months to less than 1 year (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
I had to change from DiovanHCT TO GENERIC valsartan HTC as my insurance refused to pay for Diovan. GENERIC caused BP 15 points higher, water retention, migraines increased from once a month to almost everyday. Report to FDA!

1-5 of 37 Next»

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
row of colored highlighter pens
Recognizing symptoms.
build a better butt
Check your BMI.
man with indigestion
How to build a better butt.
MS Overview
How to identify that bite.
stressed working woman
What to watch for.
brain scan with soda
Tips to kick the habit.
fat caliper
Tips for living better.
Woman running
And how to fix them?
lone star tick
Check your BMI.
young woman in sun
What Do Your Dreams Say About You?
Girl drinking orange juice
How to keep yours at bay.

Newsletters

Subscribe to free WebMD newsletters.

  • WebMD Daily

    WebMD Daily

    Subscribe to the WebMD Daily, and you'll get today's top health news and trending topics, and the latest and best information from WebMD.

  • Men's Health

    Men's Health

    Subscribe to the Men's Health newsletter for the latest on disease prevention, fitness, sex, nutrition, and more from WebMD.

  • Women's Health

    Women's Health

    Subscribe to the Women's Health newsletter for the latest on disease prevention, fitness, sex, diet, anti-aging, and more from WebMD.

By clicking Submit, I agree to the WebMD Terms & Conditions & Privacy Policy

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.